# SDR DLM11011484

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 43,313 hours, 5,458 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 80138682
- Part serial: 37423
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN GENERATOR ACCIDENTLY DEPLOYED AT SEATS 55AB.  REPLACED SAME.
